MAUDE Adverse Event Report: BOLDER SURGICAL COOLSEAL¿ REVEAL; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOLDER SURGICAL COOLSEAL¿ REVEAL; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number CSL-RV105-10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event Death
Event or Problem Description
It was reported that on an unknown date (within the last few months) a patient required a thyroid surgery involving a coolseal reveal, and it is unknown if the patient had any complications during the procedure but the tech confirmed that the patient was sent home post procedure.Then then patient returned to the er and waited 3 hours to be readmitted (causes are unknown) the patient was reported as¨ bleeding too much¨ and the patient later died.The cause of the death is unknown and it is unknown what were the symptoms that required the patient to come back to the er.The date of the death is unknown.
 
Additional Manufacturer Narrative
D4: lot and serial number of the device not provided by the complainant; therefore, the udi, expiration and manufacturing dates are not known.Device history record (dhr) review was unable to be conducted for the disposable device as the identification numbers were not provided by the complainant.H3: the device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported and a definitive root cause for the reported event could not be determined.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.

Brand Name
COOLSEAL¿ REVEAL
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOLDER SURGICAL
331 s. 104th street
suite 200
louisville CO 80027
Manufacturer (Section G)
BOLDER SURGICAL
331 s. 104th street
suite 200
louisville CO 80027
Manufacturer Contact
daniel guevara
562 parkway
coyol free zone building b24
san jose 20102
MDR Report Key17372375
Report Number3010377594-2023-00015
Device Sequence Number17109604
Product Code GEI
UDI-Device Identifier00850346007092
UDI-Public(01)00850346007092(17)250105(11)230105(10)23010016
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K203640
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/05/2025
Device Model NumberCSL-RV105-10
Device Catalogue NumberCSL-RV105-10
Device Lot Number23010016
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2023
Supplement Date Received by Manufacturer07/19/2023
Initial Report FDA Received Date07/21/2023
Supplement Report FDA Received Date07/25/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown